# SDR IPXA2016012698460

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 82,028 hours, 14,126 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR R1 PNEUMATIC BOTTLE PRESSURE LOW.  DEFERRED CREW ENTRY DOOR R1 PNEUMATIC BOTTLE PRESSURE IAW MEL 52-10-3-2 PLACARD INSTALLED.  SERVICED R1 DOOR PNEU STORAGE SYSTEM IAW AMM 12-25-04.  THIS CLEARS M569681. PLACARD REMOVED.
